Im/politeness across Englishes

Haugh, Michael and Schneider, Klaus P. (2012) Im/politeness across Englishes. Journal of Pragmatics, 44 9: 1017-1021. doi:10.1016/j.pragma.2012.05.010

Author Haugh, Michael
Schneider, Klaus P.
Title Im/politeness across Englishes
Journal name Journal of Pragmatics   Check publisher's open access policy
ISSN 0378-2166
Publication date 2012-07-01
Sub-type Editorial
DOI 10.1016/j.pragma.2012.05.010
Open Access Status Not yet assessed
Volume 44
Issue 9
Start page 1017
End page 1021
Total pages 5
Place of publication Amsterdam, Netherlands
Publisher Elsevier BV
Language eng
Keyword Politeness
Q-Index Code CX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Editorial
Collection: School of Languages and Cultures Publications
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 5 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Mon, 03 Apr 2017, 14:37:36 EST by Ms Kate Rowe on behalf of Learning and Research Services (UQ Library)